# SDR SIMA20130923008

- Difficulty date: September 23, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 34,078 hours, 31,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 EMERGENCY LIGHT CRACKED.  R & R FLOOR EMERGENCY LIGHT IAW AMM 33-50-12.
